TheLupusSite.com banner

1 - 8 of 8 Posts

·
Registered
Joined
·
580 Posts
Discussion Starter #1
im sorry for posting so much, but i need your advise once again.i i was perscribe water pills by my gp (hydroclhorothiazide) and i dont know it its a coincidence or not but i started getting heart palpitations out of now where
but it only happens when i do stuff around the house go up the stairs and am moving around. it gets much better when i lay down has anybody got any idea what this could be?

i called the pharmacist to ask him if these pills can be causing this and he said he doesnt think so especially because its such a low dose (12.5mgs)

thanks again, be well
 

·
Registered
Joined
·
15,684 Posts
Hi Sushi,

Sorry you had such a horrible weekend :hugbetter:

If the diuretic is not the kind that spares potassium you can possibly be having symptoms of low blood potassium which include palpitations. Was you urine ever tested to make sure you don't have an underlying kidney problem? Diuretics should be used in caution in someone with kidney probs.

love
Lily
 

·
Registered
Joined
·
580 Posts
Discussion Starter #3
thank you so much Lily for replying to my post. im doing a 24 hour urine test right now. im going to take it to the doctors office tomorrow morning.

i really dont understand this because it the palpitations happen when im active.

thanks again
 

·
Registered
Joined
·
3,471 Posts
((((((((((sushi))))))))))) hope you get hings sorted out lovey, it caused me low blood potassium , i came off them, but rheumy said well you will have to eat loads ao bannanas if it don't change.

sorry your having bad time right now hun take care Lin xxxxxxx
 

·
Registered
Joined
·
4,968 Posts
Sushi,

Lily gave good advice. Please talk to your doctor about this. Let us know how your feeling and what the doctor says.

I hope the palpitations have decreased some.:wink2:
 

·
Registered
Joined
·
580 Posts
Discussion Starter #6
thank you for your replys, i went to drop off the 24 hr urine test and asked the nurse to please check my bp. it was a high 148 over 96. im so nevous about what can be causing my bp to go up. :sad::sad::(:(
 

·
Registered
Joined
·
1,563 Posts


Hi Sushi

First of all you dont need to apoligze for letting your support group(us) how you are feeling(((hugs))).Thats what the sight is all about supporting each other with the lupus or other things that go along with the lupus.

I am afraid i cannot help you with the water pill and if it is causing the heart pulpilations((((hugs))).I also take the very water pill for my blood preasure though to keep it down because it was way up there on the low end.I do know when i was having an awful lot of anxiety about a year and a half i had to take valuim for some time to keep the anixzety down.I just hope for your sake they figure it all out and quickly for your sake(((hugs))).Please keep us posted abotu there findings.(((((hugs))))

Tammy
 

·
Registered
Joined
·
85 Posts
Sushi, i am also on water pills. Which was perscribed because i had kidney failure. I was also taking them b/4 i had the failure though too. High b/p is also a sign of kidney involvement so the urine test was a good idea because if there is protein in it it can mean that you do have kidney involvement. I hope you dont, but it gets better. I notice that the medicine can sometimes dehydrate me if i'm having good days and peeing on my own. Do you get leg cramps at all? I get very tired sometimes i woulnt say "heart palpitations" but i feel like my heart is jumping out of my chest after too much excersice
 
1 - 8 of 8 Posts
Top